- Volume 44 Issue 2
We consider infinite nested radicals in which the arguments are positive polynomial sequences. It is shown that the evaluation of such a nesting is always finite, and we prove necessary and sufficient conditions for the evaluation to be a finite polynomial.
infinite radical;nested radical
- J. M. Borwein and G. de Barra, Nested radicals, Amer. Math. Monthly 98 (1991), no. 8, 735-739 https://doi.org/10.2307/2324426
- M. McGuffin and B. Wong, The Museum of Infinite Nested Radicals, http://www.dgp.toronto.edu/smjmcguff/math/nestedRadicals.html
- A. Herschfeld, On Infinite Radicals, Amer. Math. Monthly 42 (1935), no. 7, 419-429 https://doi.org/10.2307/2301294